# SDR FDEA201811113177

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70571
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, RIGHT HAND OUTBOARD FLAP VANE HORN FITTING "D" FOUND HOLE BORE CORROSION. FITTING "D" HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201. SLOT OVERSIZED BUSHING FABRICATED PER EA 1-5750-T0343466 P1 STEP 1A AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
